# SDR SWIA200923218

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 25,283 hours, 20,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 PRESSURE BULKHEAD WEB CRACKED AT AFT CARGO DOOR ROLLER GUIDE TRACK.  (C-CHECK) REPAIRED PER REO 601R-53-61-1541.
